# SDR SWAA043356

- Difficulty date: November 16, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 31,641 hours, 27,231 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, RIGHT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RIGHT NR 1 TAB HINGE BOLT AND BUSHING PER MM.
